Gabapentin

haoleboy
By haoleboy Latest Reply 2014-10-28 07:23:58 -0500
Started 2014-10-21 14:02:47 -0500

Visited the neurologist today and got a prescription for Gaba (Neurontin) for my neuropathy. Curious to know of your experiences with this medication.

Steve


6 replies

calayx
calayx 2014-10-28 07:23:58 -0500 Report

Hi,
I have to say that for the last eight months I have used this medication. I absolutely love it. I have feelings of being zapped by electricity in my feet and gabapentin takes those painful symptoms away. Gaba really made a huge change in my life.

I hope this work for you.
Calayx

maryanne55
maryanne55 2014-10-24 20:28:04 -0500 Report

i take gabs too and works great for me. id be in so much pain without it. was not sleeping as it kept me in pain. now i sleep at night and helps me alot

rolly123
rolly123 2014-10-24 18:40:42 -0500 Report

Im on high dose gabs it will make stomach upset if u dont eat and makes u real tired! When try go through day not resting u drag all day no motivation in u but i take real high dose 46 all day
Take them c how u do havent found to bother my sugar level they work good hope they help u out
Valerie

lilleyheidi
lilleyheidi 2014-10-24 06:26:21 -0500 Report

I take Gabapentin, a pretty hefty dose of it, and if I am off from it for any length of time, my symptoms return so, stay on it. I don't recall any side effects from it. Good luck, I hope it works for you.

haoleboy
haoleboy 2014-10-24 11:51:40 -0500 Report

thanks lilleyheidi …
only 3 days in and it seems to be helping quite a bit. only taking 300 mg a night

namaste
-Steve

jayabee52
jayabee52 2014-10-21 17:41:23 -0500 Report

Howdy Steve
I have neuropathy myself and had been Rx'd Gabapentin by my PCP in 2009, Didn't do a thing for me. It seems to me that Gab/Neuron is the go to med for this sort of thing.

My friend from Milwaukee takes Gab and is in misery if she goes too long without it, but she's taking it for another problem (which escapes me right now as to what it is).

I pray this works for you!
James

Next Discussion: problems?¿ »